MAUDE Adverse Event Report: DEPUY SPINE INC HEXLOBE DRIVER, POLY SCREW X15; DRIVER, PROSTHESIS

DEPUY SPINE INC HEXLOBE DRIVER, POLY SCREW X15; DRIVER, PROSTHESIS
Model Number 277020030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was operated on today (b)(6) 2019 by surgeon at the (b)(6).This case was booked with prism surgical and when the prism representative was there they discovered that it was a revision of a previous construct which had used monarch pedicle screws.The prism representative called to inform me that two of the monarch screw drivers 2770-20-303 were damaged during the removal of the pedicle screws, one broke and one driver stripped.No further information was given apart from that all implants were successfully removed.The prism representative is unsure if the drivers are available for return.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was not returned for evaluation.A review of the device history record could not be performed as the lot number is unknown.Without the return of the device, we are unable to confirm the reported issue or identify the root cause.This complaint file will be closed with no further action required.Should more information and/or the sample be provided at a later time, this complaint will be reopened and device evaluated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HEXLOBE DRIVER, POLY SCREW X15
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key8611995
Report Number1526439-2019-51640
Device Sequence Number2022174
Product Code HWR
UDI-Device Identifier10705034196435
UDI-Public(01)10705034196435
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number277020030
Device Catalogue Number277020030
Device Lot NumberG0104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer07/10/2019
08/14/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date07/15/2019
08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1